RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 136, Number 3, Pages 380–409 (Mi tmf235)  

Multimode Relativistic String: Classical Solutions and Quantization

L. D. Solov'ev

Institute for High Energy Physics

Abstract: We find all independent classical solutions for the three-mode Nambu–Goto string. We investigate the geometry of the closed curves obtained. Canonical quantization is performed for a part of the solutions obtained. We consider the spectrum of the quantum states obtained. It is consistent with the experimental masses and quantum numbers of mesons corresponding to glueballs. The leading Regge trajectory of the obtained states is consistent with the available data on the Pomeron trajectory.

Keywords: relativistic string, relativistic quantization, glueball spectrum

DOI: https://doi.org/10.4213/tmf235

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 136:3, 1225–1250

Bibliographic databases:

Received: 12.11.2002

Citation: L. D. Solov'ev, “Multimode Relativistic String: Classical Solutions and Quantization”, TMF, 136:3 (2003), 380–409; Theoret. and Math. Phys., 136:3 (2003), 1225–1250

Citation in format AMSBIB
\Bibitem{Sol03}
\by L.~D.~Solov'ev
\paper Multimode Relativistic String: Classical Solutions and Quantization
\jour TMF
\yr 2003
\vol 136
\issue 3
\pages 380--409
\mathnet{http://mi.mathnet.ru/tmf235}
\crossref{https://doi.org/10.4213/tmf235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025363}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 136
\issue 3
\pages 1225--1250
\crossref{https://doi.org/10.1023/A:1025643130647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185966500003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf235
  • https://doi.org/10.4213/tmf235
  • http://mi.mathnet.ru/eng/tmf/v136/i3/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:93
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019